RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. Amer. Math. Soc., 2014, Volume 142, Issue 2, Pages 581–590 (Mi pams4)  

Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras

A. V. Isaeva, N. G. Kruzhilinb

a Department of Mathematics, The Australian National University, Canberra, ACT 0200, Australia
b Department of Complex Analysis, Steklov Mathematical Institute, 8 Gubkina Street, Moscow GSP-1 119991, Russia

Funding Agency Grant Number
Australian Research Council
The authors gratefully acknowledge support of the Australian Research Council.


DOI: https://doi.org/10.1090/S0002-9939-2013-11822-8


Bibliographic databases:

MSC: 32S25, 13H10
Received: 25.03.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/pams4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019